Cartesian products of Baire spaces

J. Oxtoby

Fundamenta Mathematicae (1961)

  • Volume: 49, Issue: 2, page 157-166
  • ISSN: 0016-2736

How to cite


Oxtoby, J.. "Cartesian products of Baire spaces." Fundamenta Mathematicae 49.2 (1961): 157-166. <>.

author = {Oxtoby, J.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {157-166},
title = {Cartesian products of Baire spaces},
url = {},
volume = {49},
year = {1961},

AU - Oxtoby, J.
TI - Cartesian products of Baire spaces
JO - Fundamenta Mathematicae
PY - 1961
VL - 49
IS - 2
SP - 157
EP - 166
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Fred Galvin, Stationary Strategies in Topological Games
  2. Anna Kucia, Topologies in product which preserve Baire spaces
  3. Horst Herrlich, Kyriakos Keremedis, Products, the Baire category theorem, and the axiom of dependent choice
  4. W. W. Comfort, Functions linearly continuous on a product of Baire spaces.
  5. Henryk Michalewski, An answer to a question of Arhangel'skii
  6. J. P. Reus Christensen, J. K. Pachl, Measurable functionals on function spaces
  7. Dominik Noll, Open mapping theorems in topological spaces
  8. László Zsilinszky, On Baireness of the Wijsman Hyperspace
  9. Ján Borsík, Products of simply continuous and quasicontinuous functions
  10. Alireza Kamel Mirmostafaee, Zbigniew Piotrowski, On the preservation of Baire and weakly Baire category

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.